# SDR HNAA2016012700023

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 67,037 hours, 75,401 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Torque Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 2 TORQUE INDICATOR CIRCUIT BREAKER TRIPPED.  REMOVED CONNECTOR FROM NR 2 TSCU.  CLEANED, INSPECTED AND REINSTALLED CONNECTOR .  RESET CIRCUIT BREAKER K-5. GROUND RAN ACFT.  OPS CHECKED GOOD.  OK FOR SERVICE.
